Alert archive / North Carolina / High Surf Advisories in 2016

High Surf Advisory 2, NWS Newport/Morehead City, NC

February 24, 2016

NWS Newport/Morehead City, NC issued this high surf advisory at Feb 24, 2016, 3:27 AM EST. It took effect at Feb 24, 2016, 10:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2016, 3:27 AM EST (08:27 UTC)
In effect from
Feb 24, 2016, 10:00 AM EST
Expired
Feb 25, 2016, 3:38 AM EST
In force
18 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

498 
WHUS42 KMHX 240827
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
327 AM EST WED FEB 24 2016

...HIGH SURF EXPECTED TODAY AND TONIGHT...

.STRONG SOUTH WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL
PRODUCE LARGE WAVES ACROSS THE COASTAL WATERS THAT WILL BRING
DANGEROUS SURF CONDITIONS WITH BREAKING WAVES AROUND 6 TO 9 FEET
ALONG THE BEACHES SOUTH OF CAPE HATTERAS TODAY.

NCZ095-098-103-104-242030-
/O.NEW.KMHX.SU.Y.0002.160224T1500Z-160225T1200Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
327 AM EST WED FEB 24 2016

...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 AM EST THURSDAY.

* LOCATION...ALONG THE BEACHES FROM CAPE HATTERAS SOUTH.

* SURF HEIGHT...6 TO 9 FEET.

* TIMING...FROM LATE THIS MORNING THROUGH TONIGHT.

* IMPACTS...HIGH SURF WILL LEAD TO ROUGH SURF CONDITIONS WITH
  MINOR BEACH EROSION ESPECIALLY AROUND THE TIME OF HIGH TIDE
  AROUND 9 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
3 follow-up statements
718 
WHUS42 KMHX 241918
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
218 PM EST WED FEB 24 2016

...HIGH SURF EXPECTED TODAY AND TONIGHT...

.STRONG SOUTH WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL
PRODUCE LARGE WAVES AROUND 12 FEET ACROSS THE COASTAL WATERS THAT
WILL RESULT IN DANGEROUS SURF CONDITIONS WITH BREAKING WAVES
AROUND 6 TO 9 FEET ALONG THE BEACHES SOUTH OF CAPE HATTERAS TODAY
INTO TONIGHT.

NCZ095-098-103-104-250900-
/O.CON.KMHX.SU.Y.0002.000000T0000Z-160225T1200Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
218 PM EST WED FEB 24 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* LOCATION...ALONG THE BEACHES FROM CAPE HATTERAS SOUTH.

* SURF HEIGHT...6 TO 9 FEET.

* TIMING...FROM LATE THIS MORNING THROUGH TONIGHT.

* IMPACTS...HIGH SURF WILL LEAD TO ROUGH SURF CONDITIONS WITH 
  MINOR BEACH EROSION ESPECIALLY AROUND THE TIME OF HIGH TIDE 
  AROUND 9 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
743 
WHUS42 KMHX 250203
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
903 PM EST WED FEB 24 2016

...HIGH SURF EXPECTED THROUGH EARLY THURSDAY MORNING...

.STRONG SOUTH WINDS AHEAD OF AN APPROACHING STORM SYSTEM WILL
PRODUCE LARGE WAVES AROUND 12 FEET ACROSS THE COASTAL WATERS THAT
WILL RESULT IN DANGEROUS SURF CONDITIONS WITH BREAKING WAVES
AROUND 6 TO 9 FEET ALONG THE BEACHES SOUTH OF CAPE HATTERAS
THROUGH EARLY THURSDAY MORNING.

NCZ095-098-103-104-251200-
/O.CON.KMHX.SU.Y.0002.000000T0000Z-160225T1200Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
903 PM EST WED FEB 24 2016

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* LOCATION...ALONG THE BEACHES FROM CAPE HATTERAS SOUTH.

* SURF HEIGHT...6 TO 9 FEET.

* TIMING...THROUGH EARLY THURSDAY MORNING.

* IMPACTS...HIGH SURF WILL LEAD TO ROUGH SURF CONDITIONS WITH 
  MINOR BEACH EROSION ESPECIALLY AROUND THE TIME OF HIGH TIDE 
  AROUND 9 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

&&

$$
667 
WHUS42 KMHX 250838
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE FOR NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 AM EST THU FEB 25 2016

NCZ095-098-103-104-250945-
/O.CAN.KMHX.SU.Y.0002.000000T0000Z-160225T1200Z/
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
338 AM EST THU FEB 25 2016

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE HIGH SURF ADVISORY.

WITH SUBSIDING SEAS AND OFFSHORE WINDS AND WILL CANCEL THE HIGH
SURF ADVISORY.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this high surf advisory went out at Feb 23, 10:01 PM EST, 5 hours 26 minutes earlier.

Area forecast discussion, Feb 23, 10:01 PM EST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1001 PM EST TUE FEB 23 2016

.SYNOPSIS...
DEEP LOW PRESSURE PASSING WELL TO THE NORTHWEST WILL PUSH A WARM
FRONT THROUGH THE AREA EARLY WEDNESDAY...FOLLOWED BY A COLD FRONT
WEDNESDAY NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH
EARLY NEXT WEEK INTERRUPTED BRIEFLY BY DRY COLD FRONTAL PASSAGES
FRIDAY AND MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 945 PM TUESDAY...WARM FRONT NEAR CST HAS NOT MOVED THIS
EVENING WITH WIDESPREAD LOW CLOUDS AND AREAS OF FOG MOST SPOTS.
THE MOST DENSE FOG SEEMS CONFINED NEAR SOUNDS AND NRN CSTL WTRS
BUT WILL HAVE TO CONT TO MONITOR FOR POSS DENSE FOG ADVRY OVER
LAND. PATCHY LIGHT RAIN AND DRIZZLE WILL CONT MUCH OF THE NIGHT
WITH POSS SOME BETTER SHRA SKIRTING THE CST. WARM FRONT WILL BEGIN
TO SHIFT INLAND LATE AS DEEP LOW PRESSURE MOVES TOWARD TENN/KY. AS
WARM FRONT MOVES INLAND SHLD START TO SEE FOG DISSIPATE NEAR CST.
TEMPS WILL HOLD STEADY MUCH OF THE NIGHT THEN BEGIN TO RISE LATE
ESPCLY CST AS WARM FRONT MOVES THRU.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 3 PM TUESDAY...A DEEP MID/UPPER LEVEL TROUGH ANCHORED IN
THE CENTRAL U.S. WILL GRADUALLY MOVE EAST. THE ASSOCIATED SFC LOW
CENTER ACROSS TN WILL INTENSIFY AS IT LIFTS NORTHWARD THROUGH THE
OHIO RIVER VALLEY. THE WARM FRONT WILL MOVE NORTH OF THE AREA
WEDNESDAY LEAVING THE REGION IN THE WARM SECTOR AHEAD OF THE
FRONT. THE UPPER TROUGH BECOMES NEGATIVELY TILTED WITH STG UPR
DYNAMICS MOVING FROM THE PIEDMONT WED MORNING AND THROUGH ENC IN
THE AFTN/EVENING HOURS.

CONFIDENCE IS HIGH THAT THUNDERSTORMS WILL DEVELOP...SOME OF WHICH
MAY BECOME SEVERE DURG THE AFTN AND EVE HOURS ACRS ENC...GIVEN
INSTABILITY (1000-1500J/KG) BETWEEN MID AFTERNOON AND
EVENING...STEEP MID LEVEL LAPSE RATES...IMPRESSIVE BULK SHEAR NOT
WITHIN 0-6KM...STRONG DIVERGENCE ALOFT WITHIN THE LEFT EXIT REGION
OF THE JET...SRH VALUES ABOVE 400 M2/S2 AND INCREASING DEW POINTS
INTO THE MID 60S. WE ANTICIPATE THE MAIN THREATS WILL BE DAMAGING
STRAIGHTLINE WINDS AND ISOLATED TORNADOES. AS MOISTURE SURGES
ACROSS THE AREA WITH PWAT VALUES INCREASE TO NEAR 1.5" AND AMPLE
FORCING FOR ASCENT AHEAD OF THE FRONT LCLY HVY WILL BE A THREAT AS
WELL. EXPECT 1-1.5" OF RAIN IS EXPECTED WITH LOCALLY HIGHER
AMOUNTS. WITH SOILS ALREADY SATURATED QUICK PONDING ON ROADWAYS
AND MINOR FLOODING OF POOR DRAINAGE AREAS CAN NOT BE RULED OUT.
PEAK TIMING OF THESE SEVERE AND FLOODING THREATS WILL BE AFT 18Z.

SPC CONTS TO HIGHLIGHT EASTERN NC IN ENHANCED RISK OF SVR
THUNDERSTORMS...PLEASE CONTINUE TO MONITOR THE FORECAST AS
WEATHER CONDITIONS COULD BECOME DANGEROUS WED AFTERNOON INTO THE
EVENING.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 300 PM TUESDAY...A STRONG COLD FRONT WITH THE POTENTIAL FOR
SEVERE WEATHER WILL CROSS THE REGION WEDNESDAY NIGHT. HIGH
PRESSURE WITH DRY AIR WILL PREVAIL ACROSS EASTERN NORTH CAROLINA
THROUGH EARLY NEXT WEEK PUNCTUATED BRIEFLY BY DRY COLD FRONTAL
PASSAGES FRIDAY AND MONDAY NIGHT.

WEDNESDAY NIGHT: A DEEP MID/UPPER LEVEL LOW WILL MOVE INTO THE
LOWER GREAT LAKES REGION WHILE THE ASSOCIATED TROUGH BECOMES
NEGATIVELY TILTED. AT THE SURFACE A STRONG COLD FRONT IS FORECAST
TO MOVE ACROSS EASTERN NC AFTER MIDNIGHT. APPEARS BEST SEVERE
THREAT WILL OCCUR WELL OUT AHEAD OF THE COLD FRONT WITH THE THREAT
EXPECTED TO BE OVER BY 03Z. STRONG KINEMATIC AND THERMODYNAMICS
WILL LEAD TO A LINE OF STRONG CONVECTION MOVING OFF OF THE COAST
IN THE EARLY EVENING FOLLOWED BY LIGHTER SHOWERS UNTIL THE FRONTAL
PASSAGE. DRIER AND COOLER AIR WILL SLOWLY FILTER INTO THE REGION
BEHIND THE FRONT. GUSTY SOUTHERLY WINDS WILL BECOME WESTERLY AND
REMAIN STRONG BEHIND THE FRONT. LOWS WILL DROP TO 45 TO 50 DEGREES
LATE.

THURSDAY/THURSDAY NIGHT: CONDITIONS BEGIN TO IMPROVE BEHIND THE
FRONT WITH DRIER WESTERLY FLOW BECOMING ESTABLISHED ACROSS THE
REGION. COLD ADVECTION WILL BE OFFSET BY DRYING DOWNSLOPE FLOW SO
EXPECTING HIGH TEMPERATURES 55 TO 60 DEGREES. MAIN CONCERN WILL BE
WINDY CONDITIONS WITH STRONG GRADIENT LEADING TO SUSTAINED WINDS
15 TO 25 KTS WITH GUSTS TO 35 KTS. DUE TO THE VERY WET SOILS FROM
ANTECEDENT RAINS THERE WILL BE A SMALL RISK FOR A FEW DOWNED
TREES/TREE LIMBS. WINDS WILL DIMINISH A BIT AFTER SUNSET WITH
CLEAR SKIES. EXPECTING LOWS THURSDAY NIGHT IN THE MID 30S.

FRIDAY THROUGH SATURDAY: MID/UPPER LEVEL TROUGHING IS EXPECTED TO
CONTINUE THROUGH SATURDAY WITH GENERALLY HIGH SURFACE PRESSURES.
A DRY REINFORCING COLD FRONT IS FORECAST TO CROSS THE REGION
FRIDAY. HIGHS FRIDAY AND SATURDAY INLAND WILL RANGE FROM THE UPPER
40S TO LOWER 50S WITH MID 40S OUTER BANKS.

SUNDAY THROUGH TUESDAY: UPPER FLOW BECOMES MORE ZONAL LATE WEEKEND
INTO EARLY NEXT WEEK WITH SOUTHWESTERLY LOW LEVEL FLOW
PREVAILING. HIGHER HEIGHTS WILL YIELD HIGHER THICKNESS VALUES
WITH THE RESULT BEING WARMER TEMPERATURES. HIGHS SUNDAY WILL BE
MAINLY IN THE UPPER 50S TO LOWER 60S WARMING INTO THE LOWER TO
MIDDLE 60S MONDAY. A DRY COLD FRONT IS FORECAST TO CROSS THE
REGION MONDAY NIGHT FOLLOWED BY SLIGHTLY COOLER AIR FOR TUESDAY
WITH HIGHS IN THE UPPER 50S TO LOWER 60S EXPECTED.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /TONIGHT THROUGH WEDNESDAY...
AS OF 625 PM TUESDAY...HIGH CONFIDENCE IN MAINLY IFR/LIFR GOOD
PART OF THE NIGHT PGV/ISO TO W OF WARM FRONT WITH ST AND SOME FOG.
FOR EWN AND OAJ EXPECT THEM TO DROP BACK TO IFR OR WORSE THIS
EVENING. AS WARM FRONT SHIFTS INLAND LATE EXPECT WILL GRAD SEE
FOG/ST LIFT TO MORE MVFR MAINLY AFTER 08 TO 10Z. PERIOD OF
MVFR/VFR THRU EARLY MORN WITH SCT SHRA...ALSO WILL HAVE SOME LOW
LVL WIND SHEAR LATE TONIGHT AS LOW LVL SRLY JET DEVELOPS. STRONG
SRLY WINDS WILL DEVELOP WED MORN AND CONT THRU THE AFTN. EXPECT
BAND OR BANDS OF SHRA AND STORMS TO IMPACT TAFS IN THE AFTN AND
SOME OF THESE COULD BE SEVERE. GIVEN UNCERTAINTY ON TIMING/CVRG
AT THE TERMINALS WILL SHOW VCTS FOR NOW AND LATER SHIFTS CAN PIN
DOWN TIMING BETTER.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 300 PM TUESDAY ...SUB-VFR CONDITIONS WILL LIKELY OCCUR
WEDNESDAY EVENING WITH SHOWERS/STRONG TO SEVERE THUNDERSTORMS
OCCURRING WELL AHEAD OF THE COLD FRONT. DRIER AIR WILL FILTER INTO
REGION BEHIND THE COLD FRONT LATE WEDNESDAY NIGHT AND PREVAIL
THROUGH SUNDAY WITH PREVAILING VFR CONDITIONS EXPECTED. GUSTY
WESTERLY WINDS ARE EXPECTED THURSDAY AND FRIDAY.

&&

.MARINE...
SHORT TERM /THROUGH WEDNESDAY/...
AS OF 945 PM TUESDAY...ISSUED DENSE FOG ADVRY FOR SOUNDS/NRN WTRS
PER MANY OBS NOW AOB 1 NM. ALSO STARTED SCA FOR NRN WTRS NOW AS
SOME 6 FT SEAS SHOWING UP OFF DUCK AND SHLD BUILD FURTHER LATE AS
SE/S WINDS INCREASE OFFSHORE. AS WARM FRONT BEGINS TO MOVE INLAND
LATE SHLD SEE VSBYS IMPROVE ALONG THE CST.

PREV DISC...GALE WARNINGS HAVE BEEN ISSUED FOR ALL OF THE COASTAL
WATER INCLUDING THE PAMLICO SOUND BEGINNING LATE TONIGHT AND WED.
SCA'S WILL BE IN EFFECT FOR THE REMAINDER OF THE AREA INCLUDING
THE ALBEMARLE SOUND AND ALLIGATOR RIVER...THE NORTHERN COASTAL
WATERS N OF OREGON INLET...AND THE RIVERS ADJACENT TO THE PAMLICO
SOUND.

A WEAK AREA OF LOW PRES EAST OF THE NORTHERN OBX WILL LIFT TO
THE NORTH THIS EVENING WITH VARIABLE WINDS 5-10 KT ACROSS THE
NRN WATERS...AND SLY 10-15 KT ACROSS THE OUTER PORTIONS OF THE
CENTRAL/SOUTHERN WATERS EAST OF THE COASTAL TROUGH WITH 2-5 FT
SEAS. A WARM FRONT WILL LIFT ACROSS THE WATERS AFTER MIDNIGHT
AHEAD OF A STRONG LOW PRES SYSTEM LIFTING INTO THE TN RIVER VALLEY
WITH WINDS VEERING TO S/SE AND INCREASING TO 10-20 KT ACROSS MOST
OF THE WATERS EXCEPT UP TO 25 KT ACROSS THE OUTER PORTIONS OF THE
CENTRAL/SOUTHERN WATERS BY LATE TONIGHT. SEAS WILL BUILD TO 5-8 FT
AFTER MIDNIGHT. A DEEPENING LOW WILL TRACK ACROSS THE OHIO RIVER
VALLEY WITH AN ASSOCIATED COLD FRONT APPROACHING THE WATERS. AHEAD
OF THIS FRONT WILL BE STRONG SOUTHERLY FLOW AND THE POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS. SOUTHERLY FLOW INCREASES THROUGH
THE DAY WEDNESDAY TO 20-3O KT WITH HIGHER GUSTS IN THE MORNING
HOURS THEN 25-35 KT IN THE AFTN. SEAS WILL BUILD UP TO 12 FT LATE
WEDNESDAY AFTN BETWEEN CAPE LOOKOUT AND HATTERAS. HIGH SURF MAY
DEVELOP ALONG THE SOUTH FACING BEACHES WITH STG ONSHORE FLOW.
MINOR OVERWASH/EROSION MAY ALSO BECOME AN ISSUE...ALTHOUGH THE
DURATION OF THE EVENT SHOULD LIMIT THE IMPACTS.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 300 PM
TUESDAY...POOR BOATING CONDITIONS EXPECTED TO CONTINUE THROUGH THE
END OF THE WEEK. GALE FORCE WINDS AND DANGEROUS SEAS IN EXCESS OF
10 FEET ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY NIGHT.

A STRONG COLD FRONT WILL MOVE ACROSS THE WATERS LATE WEDNESDAY
NIGHT. SOUTHERLY WINDS 25 TO 35 KT WITH HIGHER GUSTS AHEAD OF THE
FRONT WILL BECOME WESTERLY LATE WEDNESDAY NIGHT BEHIND THE FRONT
AND CONTINUE INTO THURSDAY NIGHT WITH 10 TO 12 FT SEAS. STRONG TO
SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 50 KTS AND
WATERSPOUTS ARE EXPECTED TO OCCUR WEDNESDAY EVENING AHEAD OF THE
FRONT.

WESTERLY WINDS WILL GRADUALLY DIMINISH FROM 20 TO 30 KT EARLY
FRIDAY TO NORTHWEST 10 TO 20 KT LATE. THIS WILL RESULT IN SEAS
SLOWLY SUBSIDING FROM 8 TO 10 FT EARLY TO 3 TO 5 FT LATE.

NORTHWEST TO WEST FLOW AROUND 15 KT FRIDAY NIGHT AND SATURDAY
WILL BECOME SOUTHWEST SUNDAY. SEAS WILL BE MAINLY 2 TO 4 FT FRIDAY
NIGHT THROUGH SUNDAY HIGHEST OVER THE OUTER WATERS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 2 AM EST WEDNESDAY FOR AMZ130-131-135-
     136-150.
     SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 10 AM EST FRIDAY
     FOR AMZ136-137.
     GALE WARNING FROM 1 PM WEDNESDAY TO 1 PM EST THURSDAY FOR
     AMZ135.
     SMALL CRAFT ADVISORY FROM 10 AM WEDNESDAY TO 1 PM EST FRIDAY
     FOR AMZ130-131.
     GALE WARNING FROM 7 AM WEDNESDAY TO 7 AM EST FRIDAY FOR AMZ152-
     154.
     GALE WARNING FROM 9 AM WEDNESDAY TO 4 AM EST FRIDAY FOR AMZ156-
     158.
     SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR AMZ150.

&&

SYNOPSIS...JAC
NEAR TERM...JAC/RF
SHORT TERM...JAC
LONG TERM...JME/LEP
AVIATION...RF/JME/LEP
MARINE...JAC/RF/JME/LEP
Hazardous weather outlook, Feb 23, 5:15 AM EST, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
515 AM EST TUE FEB 23 2016

NCZ029-044>047-079>081-090>095-098-103-104-241015-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
515 AM EST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AFTERNOON AND EVENING. THERE IS POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER INCLUDING DESTRUCTIVE WINDS...LARGE HAIL AND ISOLATED
TORNADOES. PERIODS OF HEAVY RAIN COULD ALSO BRING LOCALIZED
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 9:22 PM ESTMarine Dense Fog AdvisoryMHX7 hr
Feb 24, 3:28 AM ESTWind AdvisoryMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more20 hr
Feb 24, 8:20 AM ESTSpecial Weather StatementMHXDuplin25 min
Feb 24, 12:22 PM ESTSpecial Weather StatementMHXDuplin38 min
Feb 24, 12:39 PM ESTTornado WarningMHXDuplin36 min
Feb 24, 1:06 PM ESTTornado WarningMHXDuplin, Lenoir39 min
Feb 24, 1:20 PM ESTSevere Thunderstorm WarningMHXGreene, Lenoir, Pitt40 min
Feb 24, 1:30 PM ESTTornado WarningMHXGreene, Lenoir, Pitt30 min
Feb 24, 1:53 PM ESTTornado WarningMHXMartin, Pitt26 min
Feb 24, 4:03 PM ESTSpecial Weather StatementMHXCraven, Jones, Onslow57 min
Feb 24, 4:20 PM ESTSpecial Marine WarningMHX55 min
Feb 24, 5:01 PM ESTSevere Thunderstorm WarningMHXBeaufort, Craven, Hyde, Martin, Pamlico, Washington30 min
Feb 24, 5:11 PM ESTTornado WarningMHXBeaufort, Hyde, Washington19 min
Feb 24, 5:26 PM ESTSpecial Weather StatementMHXDare34 min
Feb 24, 6:47 PM ESTSpecial Weather StatementMHXGreene43 min

Nearby

High Surf Advisories in North Carolina, 2016Every high surf advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.